# SDR FDEA200908073165

- Difficulty date: August 7, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N802FD
- Make and model: Airbus A310-324
- Aircraft serial: 542
- Aircraft time: 38,893 hours, 11,638 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP INBD WITH DEBONDING ON T/E.   T/E WAS REPLACED IAW EA 6-5710-131046 AND SRM 51-72-10.
